# SDR SIMA20180716003

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 36,783 hours, 32,619 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LG AIR/GND FAIL"  EICAS MESSAGE FROM GEAR RETRACTION UNTIL PARKING.  NORMAL BRAKING ON TOUCHDOWN NORMAL SPOILER DEPLOY-C/A-PERFORMED TROUBLESHOOTING PER FIM 32-63-00-810-801A.  FOUND LT MLG NR 1 WOW SWITCH TO BE UNPLUGGED.  PLUGGED IN NR 1 WOW SWITCH AND RETAPED PER ETN-EM-32-173.  OPC GOOD.
